Medical Questions > Mens Health > Erectile Dysfunction Forum

ED and blood thinners

Must Read
10% of men experience erectile dyfunction. When does a penis become erect? And what is ED? Start here for ED basics....
Can other medical conditions causes erection problems? Here we review the many potential causes of erectile dysfunction. ...
If you can't achieve an erection or control ejaculation, you might have Erectile Dysfunction. But what primary ED symptoms should you look for?...
Is it possible to mix viagra, levitra or cialis and coumadin? I am on 5 mg of coumadin daily and will be on it for another 3 or 4 months, is it possible to take any of the 3 ed meds with this?
Did you find this post helpful?
|

User Profile
replied May 16th, 2011
Hello and welcome to e health forum.

Viagra and other medications for ED are phospho diesterase inhibitors and help to dilate the blood vessels in the penis, helping in erection.

Coumadin is a blood thinner and has a complete different action and indications.

There are no drug interactions between the two medications and you can use them together, as prescribed by your doctor.

I hope this helps.
|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Erectile Dysfunction , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.